Advanced search
Start date

The Riemann-Hilbert problem for complex vector fields

Grant number: 13/26463-7
Support type:Scholarships abroad - Research Internship - Doctorate
Effective date (Start): November 07, 2014
Effective date (End): November 06, 2015
Field of knowledge:Physical Sciences and Mathematics - Mathematics - Analysis
Principal researcher:Adalberto Panobianco Bergamasco
Grantee:Camilo Campana
Supervisor abroad: Abdelhamid Meziani
Home Institution: Instituto de Ciências Matemáticas e de Computação (ICMC). Universidade de São Paulo (USP). São Carlos , SP, Brazil
Research place: Florida International University (FIU), United States  
Associated to the scholarship:13/08452-8 - The Riemann-Hilbert problem for complex vector fields, BP.DR


The Riemann-Hilbert problemThe main goal is to obtain necessary and/or sufficient conditions for the existence of solutions to the Riemann-Hilbert problem for first-order linear partial differential equations - in fact, equations defined by complex vector fields, denoted by L.In order to achieve such a goal, it will be useful to obtain necessary and/or sufficient conditions for the existence of global solutions to the equation Lu = f on certain open subsets of the plane.Given a smooth function f, the solution we seek will be a smooth function defined on such an open subset.The known, classical case concerns the situation when the vector field is the Cauchy-Riemann operator, or, more generally, when L is an elliptic vector field. (AU)

News published in Agência FAPESP Newsletter about the scholarship:
Articles published in other media outlets (0 total):
More itemsLess items

Scientific publications
(References retrieved automatically from Web of Science and SciELO through information on FAPESP grants and their corresponding numbers as mentioned in the publications by the authors)
CAMPANA, C.; DA SILVA, P. L. DATTORI; MEZIANI, A. Riemann-Hilbert problem for a class of hypocomplex vector fields. Complex Variables and Elliptic Equations, v. 62, n. 10, SI, p. 1413-1424, 2017. Web of Science Citations: 1.
CAMPANA, C.; MEZIANI, A. Boundary value problems for a class of planar complex vector fields. Journal of Differential Equations, v. 261, n. 10, p. 5609-5636, NOV 15 2016. Web of Science Citations: 1.

Please report errors in scientific publications list by writing to: